# SDR CALA2025041603893

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 44,033 hours, 15,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG21396
- Condition: Unsecure
- Location: Zone 800
- Part time: 30,489 hours, 11,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE DAMAGED 2L SLIDE EXCESSIVE MATERIAL OUTSIDE HOUSING.  REMOVED AND REPLACED 2L DOOR SLIDE ASSY REF AMM 25-66-01.
